About the Journal

Journal of Mathematics and Statistics Studies (ISSN: 2709-4200) is an international peer-reviewed journal published by Al-Kindi Center for Research and Development. The scope of the Research Journal includes, but not limited to Applied Mathematics, Pure & Basic Mathematics, Statistics, Mathematical Statistics, Computational Statistics, Biomathematics, Probability Theory, Geometry & Topology, Functional Analysis, Mathematical Physics, Probability & Statistics, Operations Research Methodology, [...] Read More

Current Issue

Vol. 6 No. 3
View All Issues

Al-Kindi Center For Research and Development

Your Gateway to World-class Research